# SDR SWAA2025103118233

- Difficulty date: September 25, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 57,081 hours, 33,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SUPPORT ANGLE,  BS 947.5, S25L TO S25R, WL 156.   REPLACED SUPPORT ANGLE AND FASTENERS IAW SRM 51-10-02 ITEM 9, SRM 51-40-02, DWG 149A8117, SHEET 6, REV - & DWG 149A8110, SHEET 13, REV B.
